Health & Fitness
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

Quit birth control...itching gums??

I quit my last round of birth control pills (Yasmin) last month. Now I'm experiencing itching gums. I know it sounds weird! Wondering if anyone else has experienced this? Aside from that, I've had some cramps and bloating for a few days but at the moment they seem to have gone away. Guessing this may just be my body's hormones adjusting and regulating?

Re: Quit birth control...itching gums??

Sign In or Register to comment.
Choose Another Board
Search Boards